# SDR 2010F00011

- Difficulty date: January 20, 2010
- Submitted: January 20, 2010
- Operation: General aviation
- Aircraft: N156AM
- Make and model: Bolkms BK117B1
- Aircraft serial: 7173
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Mast
- Part number: 4639205016
- Part serial: 3170
- Condition: Corroded
- Location: Main Rotor
- Part time: 3,566 hours
- Component: Gearbox
- Component part number: 117120061
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER MAIN ROTOR HEAD WAS REMOVED FOR OTHER MX, THE MAST WAS FOUND TO HAVE CORROSION ON THE MATING SURFACE AND AROUND MOUNTING BORES.
